MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL
Catalog Number 338962
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.E.7.Initia reporter address: (b)(6).
 
Event or Problem Description
It was reported that after using bd facscanto¿ ii erroneous results were acquired.There was no patient impact nor adverse events.The following information was provided by the initial reporter: cytometer is giving rare populations and requires lack of scaling area adjustment."1.Were there erroneous results in patient samples for diagnostic testing? yes, the population was identified, but the result was not released to the patient.2.Was there any delay in treatment due to the problem? the sample was ordered to be subrogated.3.If patients were re-sampled, were there any changes or delays in treatment? the samples were subrogated and the appropriate result was released, there was no wrong treatment 4.Was there any physical harm or injury to the patient due to the problem? no".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6.Investigation summary: based on the investigation results, the reported issue for the scaling misadjustment was confirmed.Investigation results that were performed on the indicated failure mode were the following : the potential cause of the scaling misadjustment was pmt failure.The customer reported a complaint regarding scaling misadjustment.In order to resolve the issue, the field service representative (fsr) replaced the pmt and performed a series of tests to verify the operation.After the works performed, the instrument was tested and meeting specifications.Although the instrument was used for diagnostic testing, the issue was identified and resolved before the patient sample results were used for any diagnosis or treatment.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD FACSCANTO¿ II
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18602853
Report Number2916837-2023-00239
Device Sequence Number21106753
Product Code OYE
UDI-Device Identifier00382903389629
UDI-Public(01)00382903389629
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown